Selected Publication Journals

YearNameList of Publications
PhD 2011 WANG, Haitian Maggie "New Insights on Old Methods in Identifying Causal Rare Variants", 2011, BMC Proceedings, Accepted. (with Chien-Hsun Huang, Tian Zheng, Shaw-Hwa Lo and Inchi Hu)

"GAW17-Identifying Influential Regions in Extremely Rare Variants via Fixed Bin Approach", 2011, BMC Proceedings, Accepted. (with Michael Agne, Chien-Hsun Huang, Inchi Hu, Tian Zheng and Shaw-Hwa Lo)

"Inflated Type I Error Using Aggregation Methods for Rare Variant Data", summary paper of GAW17, 2011, Genetic Epidemiology, Accepted. (with Nathan Tintle, Hugues Aschard, Inchi Hu, Nora Nock and Elizabeth Pugh)
PhD 2010 ZHANG, Zhiyuan "Quantile Clocks", Forthcoming, Annals of Applied Probability. (with Lancelot F. James)

"Exact Simulation Pricing with Gamma Processes and Their Extensions", Forthcoming, Journal of Computational Finance. (with D. Kim and Lancelot F. James)
PhD 2007 YIP, Wing Han Iris "Simplified Specifications of a Multivariate Generalized Autoregressive Conditional Heteroscedasticity Model", Mathematics and Computers in Simulation, Vol 80 (2), 327-340, 2009 (with Mike So)
PhD 2005 HO, Kwok Wah "Level-Crossing Probabilities and First-Passage Times for Linear Processes", published in Advances in Applied Probability 36, 643-666 (2004). (Joint work with Gopal K.Basak)

"Flexible Modelling of Random Effects in Linear Mixed Models – a Bayesian approach", published in Computational Statistics and Data Analysis, 52 (3), 1347-1361 (2008).(Joint work with Hu, I.)

"Comparison of 4 Functional indexes in Psoriatic Arthritis with axial or peripheral disease subgroups using Rasch analyses", published in Journal of Rheumatology, 35 (8), 1613-1621 (2008). (Joint work with Leung Y. Y., Tam L. S., Kun E. W., Li E. K.)

"Evaluation of the CASPAR criteria for Psoriatic Arthritis in Chinese", Accepted, Rheumatology. (Joint work with Leung Y. Y., Tam L. S., Lau R. W. H., Li T. K., Zhu T. Y., Kun E. W., Li E. K.)

"A Matching Prior for Extreme Quantile Estimation of the Generalized Pareto Distribution", Accepted, Journal of Statistical Planning and Inference.
PhD 2005 LAU, Wai Kwong John "Bayesian nonparametric estimation and consistency of Mixed Multinomial Logit choice models", Bernoulli 16(2010) 679-704..(with P. De Blasi and Lancelot F. James).

"Pricing risky debts under a Markov-modulated Merton model with completely random measures", Computational Economics (2008), 31, 3, pp. 255-288. (with SIU, T.K.)

"Modelling long-term investment returns via Bayesian infinite mixture time series models", Scandinavian Actuarial Journal (2008), 4, pp. 243-282.(with Siu, Tak Kuen)

"Pricing currency options under two-factor Markov-modulated stochastic volatility models", Insurance Mathematics & Economics (2008), 43, pp. 295-302. (with Siu, T.K. and Yang, H.)

"On option pricing under a completely random measure via a generalized Esscher transform", Insurance Mathematics & Economics (2008), 43, pp. 99-107. (with Siu, T.K.)

"Pricing participating products under a generalized jump-diffusion model", Journal of Applied Mathematics and Stochastic Analysis, (2008), pp. 1-30. (with Siu, T.K.and Yang, H.)

"Bayesian mixture of autoregressive models", Computational Statistics and Data Analysis, (2008) 53, 1, pp. 38-60. (with SO, M.K.P.)

"Model-Based clustering and Weighted Chinese Restaurant Processes", Advances in Statistical Modeling and Inference, Essays in Honor of Kjell A Doksum, World Scientific Publisher, pp. 405-424, 2007. (with Albert Lo)

"Model Based Clustering and Weighted Chinese Restaurant Processes", 2007, in Series in Biostatistics, World Scientific, Singapore. (with Lo, Albert Y.)

"Bayesian model-based clustering procedures", Journal of Computational and Graphical Statistics, (2007), 16, 3, pp. 526-558. (with GREEN, P.J.)

"Pricing options under a generalized Markov-Modulated jump-diffusion model", Stochastic Analysis and Applications, (2007), 25, 4, pp. 821-843. (with ELLIOTT, R.J., SIU, T.K.and CHAN, L.)

"On valuing participating life insurance contracts with conditional heteroscedasticity", Asia-Pacific Financial Markets, (2007), 14, 3, pp. 255-275. (with Siu, T.K. and Yang, H.)

"On Bayesian mixture credibility", ASTIN Bulletin, (2006) 36, 2, pp. 573-588. (with SIU, T.K. and YANG, H.)

"Bayesian semi-parametric modeling for mixed proportional hazard models with right censoring", 2006, Statistics and Probability Letters, 76, 7, pp. 719-728
PhD 2002 HO, Man Wa "On Bayes inference for a bathtub failure rate via S-paths", The Annals of the Institute of Statistical Mathematics, 2011, 63(4), 827-850.

"Usage of a Pair of S-paths in Bayes Estimation of a Unimodal Density", Computational Statistics and Data Analysis, 2011, 55(4), 1581-1595.

"A Bayes method for a monotone hazard rate via S-paths", The Annals of Statistics, 2006, 34(2), 820-836.

"Bayes estimation of a symmetric unimodal density via S-paths", Journal of Computational and Graphical Statistics, 2006, 15(4), 848-860.

"Bayesian Nonparametric Estimation of a Monotone Hazard Rate", In System and Bayesian Reliability: Essays in Honor of Professor Richard E. Barlow on His 70th Birthday (eds: Y. Hayakawa, T. Irony and M. Xie), page 301-314, World Scientific, 2001. (with Lo, A. Y.)